background image

HomeHealthCough, Cold & FluCold and Flu SachetsLemsip Max Flu Lemon Flavour Sachets 10s

Lemsip Max Flu Lemon Flavour Sachets 10s

Double tap to zoom in
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Flavour Sachets 10s
Lemsip Max Flu Lemon Sachets are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£5.79 each 36.19p each

0 Reviews
Check store availability

Product Information

Lemsip Max Flu Lemon Sachets are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Oral powder

Warning or Restrictions

Do not use if:
•The patient is under 16 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.
•You are currently receiving or are within two weeks of stopping therapy with monoamine oxidase inhibitors.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active Ingredient: Paracetamol 1000mg, Pseudoephedrine hydrochloride 60mg.

Other ingredients: caste sugar, pulverised sucrose, citric acid, lemon flavour, saccharin sodium, aspartame, sodium citrate, ascorbic acid granular and curcumin.

Height (9.5) Width (8) Depth (4.4)

Product code: 608491

Product Uses

Adults and children aged 16 years and older, take the contents of one sachet dissolved in hot water and sweetened to taste. Repeat if necessary in four to six hours. Do not take more than four sachets in any 24 hour period.